# SDR DJFA2010028

- Difficulty date: September 30, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N925FL
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14500825
- Aircraft time: 7,490 hours, 4,000 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 01028616
- Condition: Odor
- Location: Cockpit
- Part time: 7,490 hours, 4,000 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: H

## Discrepancy

DURING PREFLIGHT CHECKS, CREW NOTED A BURNING/ELECTRICAL SMELL IN THE COCKPIT.  SYS WERE SHUTDOWN AND NO FIRE WAS NOTED.  MX FOUND THE NR1 MFD OVERHEATED.  THE MFD WAS REPLACED.
